# SDR SWIA200921155

- Difficulty date: March 15, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 20,854 hours, 28,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1231
- Condition: Discharged
- Location: Emergency Lights
- Part time: 10,994 hours, 15,349 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7802 - EMERGENCY LIGHTS ON FLOOR INOP.  REPLACED NR 1 ELBP PN D366-04-001, SN OFF 1231/06-96.
